MAUDE Adverse Event Report: AMO Manufacturing USA, LLC CATALYS SYSTEM; Ophthalmic Femtosecond Laser

AMO Manufacturing USA, LLC CATALYS SYSTEM; Ophthalmic Femtosecond Laser
Model Number CATALYS-U
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
CATALYS SYSTEM
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
AMO Manufacturing USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50413870
Report Number3012236936-2026-000250
Device Sequence Number16066088
Product Code OOE
UDI-Device Identifier05050474609792
UDI-Public(01)05050474609792
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K113479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATALYS-U
Device Catalogue NumberCATALYS-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown